Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on subsequences


Author: R. Creighton Buck
Journal: Bull. Amer. Math. Soc. 49 (1943), 898-899
DOI: https://doi.org/10.1090/S0002-9904-1943-08051-2
Addendum: Proc. Amer. Math. Soc. 7 (1956), 1074-1075.
This work is cited by: Bull. Amer. Math. Soc., Volume 50, Number 8 (1944), 596--598
MathSciNet review: 0009208
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08051-2

American Mathematical Society